Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Cough, taken Nyquil, have intense throat pain, difficulty in swallowing, tiredness, weakness. Remedy?

Hi, So I have had a col for about a week now. It wasn t so bad in the beginning of the week, but by Friday I could barily move my body I was completely week. I took Nyquil the way it told me too and I got a lot of rest that day.I started to feel a little better by Saturday, but by the end of the day my throat was in a lot of pain. So I took Nyquil that night to get some rest, but when I woke up Sunday morning(this morning) my throat was killing me. It hurts so much to swallow anything. It hurts to just swallow my spit. I have no pain in my ears, I do not have a fever or anything. My body is just tired, weak, and my throat is in complete pain. I am very worried. What can I do to make this pain go away?
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
This is the presentation of Upper respiratory tract ifnfection
You should have complete treatment for that which includes:
1. An antibiotic such as Klaricid 500mg twice daily for 05 days.
2. An oral decongestant such as Loratidine with combination of Pseudoephedrine named as Telfast D twice a day for 05 days.
3. With an anti inflammatory such as Ibuprofen 400 mg thrice a day for 03 days for pain in the throat.
There is nothing to worry about you will be fine in a day or two with this treatment.

I hope I am sucessful in solving your query I you have more you can ask me
Take care
Dr. Azhar Sattar
Answered: Thu, 31 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor